# SDR CALA0000334

- Difficulty date: March 23, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N938AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49365
- Aircraft time: 41,266 hours, 25,815 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO DOOR AFT END INNER PAN CRACKED AT CARGO DOOR LATCH.  THE CRACK WAS STOP DRILLED AND A DOUBLER WAS INSTALLED IAW SRM 51-10-04, 51-10-03, 51-30-05, AND 52-05, FIGURE 26A.
